Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 1345–1350 (Mi semr1134)  

Mathematical logic, algebra and number theory

On topologization of direct limits of retractive spectors and their completion

A. G. Pinus

Novosibirsk State Technical University, 20, K. Marx ave., Novosibirsk, 630073, Russia

Abstract: Some natural topologies on the direct and inverse limits of retractive spectra of algebras are defined and compactness criteria for these topologies on the inverse limit are given.

Keywords: retractive spectra, topology, compactness.

DOI: https://doi.org/10.33048/semi.2019.16.093

Full text: PDF file (126 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.17
MSC: 08A05
Received June 26, 2018, published September 27, 2019

Citation: A. G. Pinus, “On topologization of direct limits of retractive spectors and their completion”, Sib. Èlektron. Mat. Izv., 16 (2019), 1345–1350

Citation in format AMSBIB
\Bibitem{Pin19}
\by A.~G.~Pinus
\paper On topologization of direct limits of retractive spectors and their completion
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1345--1350
\mathnet{http://mi.mathnet.ru/semr1134}
\crossref{https://doi.org/10.33048/semi.2019.16.093}


Linking options:
  • http://mi.mathnet.ru/eng/semr1134
  • http://mi.mathnet.ru/eng/semr/v16/p1345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:104
    Full text:64
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022